# SDR RRXA991276

- Difficulty date: August 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N870TV
- Make and model: Doug DC-8-73F
- Aircraft serial: 46086
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Egt Indicator
- Part number: 65003003
- Condition: Malfunctioned
- Location: Nr 4 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF, NR 4 ENGINE EGT WENT TO 929 DEGREES C AT 91 PERCENT N, OAT ON ATIS 35 DEGREES C, 29 DEGREES C FROM TOWER 120 KIAS, TARGET N1 91.8.  REMOVED AND REPLACED NR 4 ENG EGT INDICATOR, CHECKED PMC, CHECKED INLETS AND EXHAUST FOR DAMAGE, CHECKED VSV'S AND VBV FOR DAMAGE, NONE NOTE. CHECKED EGT THERM/COUPLE HARNESS, CHECKED N2 ALTERNATOR FOR OPERATION, PERFORMED PMC TEST AND CLEANED ALL CONNECTIONS.  OPS CHECKED TURBINE CLEARANCE CONTROL VALVE.  CHECKED PNEUMATIC SYSTEM FOR LEAKS.  NO DEFECTS NOTED.  COULD NOT DUPLICATE.
